# SDR SWIA972604

- Difficulty date: May 26, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 12,191 hours, 17,314 cycles
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF FROM PDX, RECEIVED A DUCT LEAK WARNING ON MAP AND UPPER PANEL RIGHT PACK.  CONSULTED QRH AND RETURNED FOR LANDING AT PDX.  LIGHT WENT OUT ON DESCENT INTO PDX ABOUT 2,000 FT.  DURING QRH PROCEDURE WHEN BLEED WAS CLOSED BLUE HYDRAULIC INDICATOR WENT TO EMPTY WITH NO ASSOCIATED WARNING.  INVESTIGATED, FOUND BAD WIRE ON THERMAL SWITCH.  REPAIRED SAME.  FOUND TWO LEAKING CLAMPS AT HEAT EXCHANGER.  REPAIRED AND TIGHTENED CLAMPS AND FOUND A DEICE SYSTEM PRESSURE REGULATOR LEAKING.  REMOVED AND REPLACED PRESSURE REGULATOR.  RAN ENGINES, NO LEAKS.  OPS CHECK GOOD AS PER MM 30-10-20.  P/N:  38E96-6A, S/N ON:  B2407.
